# SDR DL757091083

- Difficulty date: June 26, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 77,347 hours, 37,151 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT UPER SKIN SURFACE AT TRAILING EDGE HAS MULTIPLE DENTS HAIL DAMAGE.   C/W AT SAA - SAT ON N/R 117666. JOB 83164050001.
